KLI

Acetaminophen-induced anaphylaxis: a case report

Metadata Downloads
Abstract
Acetaminophen is known to be generally safe, and the occurrence of anaphylaxisdue to acetaminophen has been rarely reported. We report a case of acetaminopheninducedanaphylaxis in a healthy male subject who participated in a clinical trial on thepharmacokinetics of ibandronate. The subject had not experienced an allergic reaction toacetaminophen prior to this incident. The patient received 1300 mg oral acetaminophenat about 12 hours after receiving 150 mg ibandronate. After about 10 minutes, the subjectdeveloped whole-body urticaria and hypotension. The temporal association suggested thatthe anaphylaxis was due to acetaminophen and not ibandronate. Anaphylaxis could occurdue to acetaminophen even in the absence of allergic reactions in the first dosing.
Author(s)
선우정김형섭배균섭
Issued Date
2021
Type
Article
Keyword
AcetaminophenAnaphylaxisDrug Hypersensitivity.
DOI
10.12793/tcp.2021.29.e8
URI
https://oak.ulsan.ac.kr/handle/2021.oak/7697
https://ulsan-primo.hosted.exlibrisgroup.com/primo-explore/fulldisplay?docid=TN_cdi_nrf_kci_oai_kci_go_kr_ARTI_9838052&context=PC&vid=ULSAN&lang=ko_KR&search_scope=default_scope&adaptor=primo_central_multiple_fe&tab=default_tab&query=any,contains,Acetaminophen-induced%20anaphylaxis:%20a%20case%20report&offset=0&pcAvailability=true
Publisher
Translational and Clinical Pharmacology
Location
대한민국
Language
영어
ISSN
2289-0882
Citation Volume
29
Citation Number
2
Citation Start Page
88
Citation End Page
91
Appears in Collections:
Medicine > Medicine
Authorize & License
  • Authorize공개
Files in This Item:
  • There are no files associated with this item.

Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.